Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 206, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 2:36 PM EDT for Bleckley County, Dodge County, Pulaski County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2018, 2:36 PM EDT (18:36 UTC)
- Expired
- Jun 28, 2018, 3:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 43 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1102 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted.
464
WUUS52 KFFC 281836
SVRFFC
GAC023-091-235-281915-
/O.NEW.KFFC.SV.W.0206.180628T1836Z-180628T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
236 PM EDT THU JUN 28 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Dodge County in central Georgia...
East central Pulaski County in central Georgia...
Central Bleckley County in central Georgia...
* Until 315 PM EDT.
* At 236 PM EDT, a severe thunderstorm was located near Roddy, or
near Cochran, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eastman, Chester, Dubois, Gresston, Plainfield, Yonkers, Goldsboro,
Roddy, Rowland and Rebie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3220 8344 3233 8329 3248 8337 3248 8319
3237 8311 3219 8301 3215 8322
TIME...MOT...LOC 1836Z 325DEG 23KT 3239 8329
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
308
WWUS52 KFFC 281859
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
259 PM EDT THU JUN 28 2018
GAC023-091-235-281915-
/O.CON.KFFC.SV.W.0206.000000T0000Z-180628T1915Z/
Dodge GA-Pulaski GA-Bleckley GA-
259 PM EDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHWESTERN DODGE...EAST CENTRAL PULASKI AND SOUTH CENTRAL
BLECKLEY COUNTIES...
At 259 PM EDT, a severe thunderstorm was located near Gresston, or
near Eastman, moving southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eastman, Dubois, Roddy, Gresston, Plainfield and Yonkers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3220 8344 3233 8329 3239 8332 3238 8317
3237 8311 3219 8301 3215 8322
TIME...MOT...LOC 1859Z 325DEG 23KT 3227 8319
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:35 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 28, 1:35 PM EDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Peachtree City GA 135 PM EDT Thu Jun 28 2018 PREV DISCUSSION... /Issued 1044 AM EDT Thu Jun 28 2018/ UPDATE... Updated grids through the next 24 hours to adjust trends based on the ongoing, current, and model evolution of the series of waves impacting the area in the northwest flow pattern. Looks like the initial wave will remain more active through the remainder of the morning and into the afternoon across mainly north and eventually western portions of the forecast area. Still seeing the second wave progged to drop south with the main impacts remaining west of the forecast area. Biggest severe weather threat with the current system remains very heavy rainfall and strong to damaging winds. 20 PREV DISCUSSION... /Issued 742 AM EDT Thu Jun 28 2018/ PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/ SHORT TERM /Today through Friday/... Current radar loop shows some isolated showers and thunderstorms continuing to move SE out of TN and moving across the CWA. These storms are weakening and moving slowly SE, but they dont seem to be diminishing as fast as earlier thought. As these storms move further south they will be moving into areas that were worked over by the earlier convection so they should diminish with in the next few hours. As for the forecast...The upper level ridge is still building but it has become more centered over the northwestern Gulf and eastern TX. This has allowed a broad upper level trough to dig into the southeastern and mid atlantic states, with very little movement expected over the next few days. This pattern puts GA right into the Northwesterly flow with impulses continuing to ride over the ridge center and right into our area. These waves will help to produce diurnally driven showers and thunderstorms Today and Friday. Expecting scattered coverage with storms today and tomorrow with a marginal chance of any storms becoming severe. The greatest threats will be gusty winds, heavy rain, frequent lightning, and some hail. Temperatures will continue to stay on the warm side with heat index values across central GA expected around 100-103. For now not planning to issue another heat advisory for today as it requires heat index values of 105 or higher. Will keep a close eye on things and update as needed. 01 LONG TERM /Friday Night through Wednesday/... The upper ridge will be centered east of the MS River at the start of the period. The ridge gets shifted east somewhat late in the weekend as an upper trough deepens into the Great Lakes...although the ridge rebounds towards the end of the period. A weak low pressure area persists in the vicinity of the northern Gulf and meanders around that area through Wednesday. In general...our forecast area will be dominated by mainly diurnal showers and thunderstorms each day. A few thunderstorms may last all night and have kept at least a slight chance in for each overnight period. Have shown some higher pops for portions of central GA Sunday and Monday due to the effects of the northern Gulf low. GFS and ECMWF seem to show a strengthening of the low during that time frame. No big changes to the temperature trend. 41 AVIATION... 12Z Update... Mostly VFR ceilings but SHRA/TSRA is moving in rapidly and things will be changing soon. This first round of precip will move through over the next few hours but another round is expected to push south out of TN later this afternoon bringing more SHRA/TSRA to the TAF sites. Ceilings will be up and down today but should stay in the MVFR to VFR range. VSBYs will do the same. Winds will start out of the SW and turn slowly to the NW through tonight. Winds will continue to turn to the NE through Friday morning. Wind speeds will stay 10kt or less except some gust to 25kt in ad around any stronger storms today. //ATL Confidence...12Z Update... Medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 94 73 92 / 30 30 20 40 Atlanta 73 92 74 91 / 40 30 20 50 Blairsville 65 88 67 87 / 30 30 20 40 Cartersville 70 92 72 91 / 40 30 10 40 Columbus 74 93 75 91 / 60 40 30 60 Gainesville 71 92 73 90 / 30 30 20 40 Macon 73 94 74 91 / 50 40 30 50 Rome 70 92 72 92 / 40 30 10 40 Peachtree City 71 92 73 91 / 40 30 20 50 Vidalia 74 93 75 91 / 50 50 30 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 8 PM EDT this evening for the following zones: Baldwin...Bibb...Butts...Carroll...Chattooga... Coweta...Crawford...Fayette...Floyd...Haralson...Harris... Heard...Houston...Jones...Lamar...Macon...Meriwether...Monroe... Peach...Pike...Polk...Spalding...Talbot...Taylor...Troup... Twiggs...Upson...Washington...Wilkinson. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Jun 28, 11:58 AM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1158 AM EDT Thu Jun 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1158 AM EDT Thu Jun 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Numerous showers and thunderstorms are expected today into this evening. Strong to severe thunderstorms are likely. Therefore a severe thunderstorm watch has been issued for a portion of north and central GA. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be this afternoon and evening, however a few storms could last overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance of thunderstorms each day for the rest of the time period through the middle of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 28, 2:16 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
216 PM EDT THU JUN 28 2018
GAZ041-042-052-281845-
Haralson GA-Carroll GA-Heard GA-
216 PM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR HARALSON...SOUTHWESTERN CARROLL
AND WESTERN HEARD COUNTIES UNTIL 245 PM EDT...
At 216 PM EDT...a line of strong thunderstorms was along a line
extending from near Mars Hills to near Frolona...and moving southwest
at 25 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Carrollton, Buchanan, Franklin, Bremen, Tallapoosa, Bowdon, Mount
Zion, Waco, Ephesus, Centralhatchee, Roopville, Bowdon Junction,
Tyus, Roosterville, Waresville, Frolona, Felton, John Tanner State
Park, Texas and Blackjack Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3391 8518 3390 8517 3333 8504 3315 8524
3386 8538
TIME...MOT...LOC 1816Z 049DEG 23KT 3386 8537 3330 8522
WIND...50MPHLocal storm report, Jun 28, 2:25 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND DMG 1 NE TRION 34.55N 85.30W
06/28/2018 CHATTOOGA GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF FIRST
STREET AND THOMAS ROAD. ANOTHER TREE WAS REPORTED DOWN
ON PINE STREET.
&&
EVENT NUMBER FFC1800511
LREAVESLocal storm report, Jun 28, 2:28 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG 1 N MENLO 34.50N 85.48W
06/28/2018 CHATTOOGA GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON SIXTH AVE.
&&
EVENT NUMBER FFC1800512
LREAVESLocal storm report, Jun 28, 2:31 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG 1 ENE UNION HILL 34.20N 84.37W
06/28/2018 CHEROKEE GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON OLD JONES ROAD.
&&
EVENT NUMBER FFC1800513
LREAVESSpecial weather statement, Jun 28, 2:31 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
231 PM EDT THU JUN 28 2018
GAZ078>080-089>093-281900-
Macon GA-Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Marion GA-
Talbot GA-Muscogee GA-
231 PM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR MACON...NORTHERN SCHLEY...
NORTHEASTERN CHATTAHOOCHEE...SOUTHEASTERN HARRIS...TAYLOR...NORTHERN
MARION...SOUTHWESTERN TALBOT AND NORTHEASTERN MUSCOGEE COUNTIES UNTIL
300 PM EDT...
At 231 PM EDT...the leading edge of a line of strong thunderstorms
was along a line extending from Waverly Hall to near Buena Vista to
near Butler...and moving south at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Buena Vista, Butler, Oglethorpe, Talbotton, Montezuma, Marshallville,
Reynolds, Waverly Hall, Ideal, Junction City, Geneva, Upatoi,
Brantley, Shiloh, Ellerslie, Murrays Crossroads, Whitewater State
Park, Juniper, Rupert and Baughville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3229 8446 3255 8494 3280 8470 3262 8442
3262 8407 3260 8407 3256 8405 3255 8402
3253 8400 3251 8402 3251 8397 3250 8395
3226 8396
TIME...MOT...LOC 1831Z 358DEG 28KT 3270 8475 3253 8446 3253 8419
HAIL...0.75IN
WIND...50MPHLocal storm report, Jun 28, 2:35 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM TSTM WND DMG 1 NW UNION HILL 34.21N 84.40W
06/28/2018 CHEROKEE GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN AT UNION HILL ROAD AND EAST
CHEROKEE DRIVE.
&&
EVENT NUMBER FFC1800514
LREAVESThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 40 min |
| Jun 27, 8:25 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 35 min |
| Jun 27, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 26 min |
| Jun 27, 8:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 27, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 56 min |
| Jun 27, 9:10 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 27, 9:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 27, 10:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 27, 10:13 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, Floyd, Gordon, Polk | 32 min |
| Jun 27, 10:45 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 45 min |
| Jun 27, 11:21 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 28, 5:54 AM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 36 min |
| Jun 28, 6:44 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin | 31 min |
| Jun 28, 7:14 AM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 31 min |
| Jun 28, 7:50 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 25 min |
| Jun 28, 8:04 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 26 min |
| Jun 28, 8:22 AM EDT | Special Weather Statement | FFC | Barrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more | 38 min |
| Jun 28, 9:02 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jun 28, 9:04 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 26 min |
| Jun 28, 9:28 AM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 32 min |
| Jun 28, 9:33 AM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 27 min |
| Jun 28, 10:07 AM EDT | Special Weather Statement | FFC | Dawson, Hall, Jackson | 23 min |
| Jun 28, 10:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 43 min |
| Jun 28, 10:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jun 28, 10:36 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee | 24 min |
| Jun 28, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more | 40 min |
| Jun 28, 11:03 AM EDT | Special Weather Statement | FFC | Gwinnett, Oconee, Walton | 27 min |
| Jun 28, 11:15 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Gordon, Murray, Walker, Whitfield | 45 min |
| Jun 28, 11:19 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 26 min |
| Jun 28, 11:37 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 41 min |
| Jun 28, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 60 min |
| Jun 28, 12:17 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 28 min |
| Jun 28, 12:22 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Jun 28, 12:30 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 28, 12:34 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jun 28, 12:47 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jun 28, 12:55 PM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Jun 28, 12:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 48 min |
| Jun 28, 1:03 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Lamar, Spalding | 27 min |
| Jun 28, 1:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 28, 1:09 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 36 min |
| Jun 28, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 49 min |
| Jun 28, 1:29 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 28, 1:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jun 28, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk, Walker | 49 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Bibb, Johnson, Peach, Twiggs, Wilkinson | 32 min |
| Jun 28, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 50 min |
| Jun 28, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Troup | 43 min |
| Jun 28, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Peach, Pulaski | 32 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | FFC | Haralson, Heard | 29 min |
| Jun 28, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 50 min |
| Jun 28, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Marion, Taylor | 29 min |
| Jun 28, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 41 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jun 28, 2:47 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 28, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 43 min |
| Jun 28, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 45 min |
| Jun 28, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 39 min |
| Jun 28, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Schley, Sumter | 33 min |
| Jun 28, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 30 min |
| Jun 28, 3:21 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 28, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 47 min |
| Jun 28, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Jun 28, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 29 min |
| Jun 28, 5:16 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.